# SDR 9612309922

- Difficulty date: June 4, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N945N
- Make and model: Doug DC-9-32
- Aircraft serial: 47664
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING PRE-FLIGHT CHECK, FOUND FORWARD CABIN EMERGENCY LIGHTS INOPERATIVE.  REPLACED POWER SUPPLY.  ALSO, REPAIRED WIRES THAT WERE FOUND TO BE SHORTED.  OPERATIONAL CHECK NORMAL.
